So on the 19 Feb I had sex, (7th day of my cycle). We used a condom but my bf told me to take the pill just in case. Approximately 2 1/2 days later I took it. Now 5 days later (15th day of my cycle) I'm slightly spotting, only when I wipe myself at the bathroom. I'm totally freaking out right now. My cycle is 30-33 days. I'm supposed to see my period till the 23 of March. Is this just the side effect of the pill or implantation? Please help.!
Light spotting after taking Plan B? The pill side effect or implantation bleeding?
- 5 Mar 2017 by Jancy
- 5 March 2017
- plan b, bleeding disorder, side effect, sex, bleeding, spotting, condom, pill, implantation, cycle
Added 6 Mar 2017:
This is my first time taking plan b.. Also some mild abdominal cramping here and then.
Normal symptoms from Plan B
Nothing to worry about
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jul 2016 • 1 answer
Updated 16 Jul 2016 • 1 answer
Updated 10 Mar 2018 • 1 answer
Updated 10 Dec 2018 • 1 answer
Updated 5 days ago • 1 answer